# SDR 2001UALA00058

- Difficulty date: January 27, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 33,988 hours, 10,270 cycles
- Engine: Pwa PW2037
- Engine time: 27,872 hours, 8,399 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Part number: FPK121407PT06D
- Condition: Damaged
- Location: Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CONTROL MESSAGE DISPLAYED 3 HOURS INTO FLIGHT.  *S/D*  REPLACED EEC ALTERNATOR AND CONNECTOR D4858 ON EEC.  EEC ALTERNATOR STATOR WAS REPLACED PRIOR TO DEPARTURE FOR MESSAGES.  THREE HOURS INTO OUTBOUND FLT MESSAGE REOCCURRED.  FOUND TWO PINS PUSHED BACK AND LOCKS DAMAGED ON EEC ALTERNATOR CONNECTOR D4858.  REPLACED CONNECTOR D4858 AND AS A PRECAUTIONARY MEASURE THE EEC ALTERNATOR WAS REPLACED AGAIN.
